# SDR IPXA2015050288557

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,744 hours, 19,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS-1, EMERGENCY EXIT LIGHT LENS BROKEN AND LENS HOUSING BROKEN. REQ E129652, REPLACED EMERGENCY EXIT HOUSING ASSY IAW 33-51-01-201.
